# SDR GUUA94753070110A

- Difficulty date: July 1, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 28,797 hours, 35,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED CRACK APPROXIMATELY 1.75 INCHES AT RADIUS IN HEAVY ANGLE AT LEFT FS 288.0.  STOP DRILLED END OF CRACK AND INSTALLED REPAIR ANGLE, CLIP AND FASTNERS .
